# SDR IPXA2022081585242

- Difficulty date: August 5, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft time: 82,428 hours, 15,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: AEA0526U1
- Condition: Cracked
- Location: Ctr Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1CTR WHEEL WELL L/H BULKHEAD FWD PRODUCTION DOUBLER CRACKED.REPLACED PRODUCTION DOUBLER IAW SRM 51-33-01. (MINOR)
